oli girl

Veteran Member
  • Content count

    1,771
  • Joined

  • Last visited


Community Reputation

139 Excellent

About oli girl

Veteran Member

Profile Information

  • Gender Female
  • Location USA

Achievements

Silver Poster
Posted at least 500 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products

Recent Profile Visitors

11,735 profile views
  1. Cnb30- I have skimmed through your posts....send me a pm and please don't do anything stupid! I feel you 8 yrs ago I could barely walk and thought I was dead from this drug, if anyone can come back, survive then so can you! hang in there my friend
  2. If I remember correctly Minocycline is in the Tetracycline family. It clearly states taking both is a no no and can cause pseudo tumor cerebri!
  3. I would not in any way take anymore Accutane my friend. There are a few who have self medicated with Accutane and have come out real bad.
  4. it is not BS! It's been documented and published by Nathan and I take no supplement at that amount! Not sure what you have read ?????
  5. You know I wonder if you that are from Australia ever go to any of the seminars or follow food matters. I would love to travel over there, and where Jason Vale is from and do his juicing retreat. I feel so much better when I am on schedule. I have had a rough year personally so...you know.
  6. Apple Cider Vinegar is spouse to help with acid reflux also I believe!
  7. Should I quit Accutane?

    1. think you answered your own question...your own derm is not keen on Accutane!. 2. Many have experienced extreme dry eye and it is stated that those who wear contacts may have issues and you may not be able to go back to them. Do a search on this board regarding this subject. Trust me permanent dry eye is worse then mild acne. 3. If you still suffer from anxiety then I suggest your quit, it may not subside and if you have a hx of this it will enhance it. 4. Roche themselves states that the medication continues to work even after ending course or discontinuing and mechanisms unknown! 5. Call your derm and you and only you can decide what's more important acne that's almost gone or life long side effects. Good Luck!
  8. thank you for the link, but that applies to type 2 diabetics not type 1 big difference.....
  9. Hope For Accutane Hair Loss

    Jeremiah2911- Have you had any lab work or taken anything besides biotin since Accutane? Did you ever have your cystic acne checked for hormonal issues prior to Accutane? Please see the long-term hair loss thread or do a search for hair loss and females!
  10. Roaccutane and depression

    Good that you will mention your depression to your derm! Two.....if you already had a hx it could enhance the problem... Three the manufacturer states clearly that the drug continues to work up to 3-6 months after the course has ended. Four many have taken Accutane to only have their acne come back and maybe take a few other courses in which they regret. I would call the derm before you see him Saturday! Stay Strong!
  11. Yes this can be common, in fact Roche has stated that one of the side effects is abnormal menses, what they don't admit to is infertility and sexual dysfunction. Looking at it abnormal menses can mean a lot of things. There is thread on another forum regarding infertility. I would suggest first that you get some labs and see a doctor and they also state that Accutane works up to 3-6 months after stopping so maybe see how next month goes. Good Luck!
  12. Are you serious, this drug is for Cancer and the original pharma company stop making it....Guess who does now Teva who makes Accutane! Not necessarily true! I got dx with autoimmune diabetes after Accutane...does one think carbs or fruit are good for me....Not a chance. Like I have said over and over again we all have similar issues, we all have accutainted...but we are also made up of different DNA and dx with different issues! Did I love Italian food, and certain fruits before Accutane of course, but now I count carbs and live if I am diligent on about 80 a day and feel good!
  13. bobby - pm me! I haven't had time to read through all your posts or hx, just pm me! Umas- I hope you haven't done anything stupid! please pm me...I know you haven't taken Accutane, but know many life altered by toxic antibiotics! It's funny you quote Schopenhauer as he is a man who possesses realist views on math and science, something that is severely lacking in this thread for the past 3 years, and is only hindered by the bullshit quackery of "field control therapy" and everything else you propose. Schopenhauer would have a nice laugh at that. Marlin, to be honest I haven't read through your posts or story...but I am curious as for you degraded those who are trying to help themselves and some have been successful...could you please tell me what you have done, suffer from and have cured?????
  14. Maybe this is a little blunt, but you have 2 options.....continue Accutane and maybe clear your mild acne or continue with life long sexual dysfunction!!!!! Let me guess your derm will say has nothing to do with Accutane and never heard of this side effect.....maybe your acne is hormonal???? pm me Jen
  15. My advice is to quit and hope your erectile dysfunction goes away! No you are not alone and you can search the board on this subject and the long term side effect thread. Also years ago way back I think early 90's a doctor took Accutane and suffered the same. Good Luck
  16. I am sure you can find it on max proboards roaccutane science
  17. There is also a hairloss thread. You can search for it or Lamarr1986. MPB runs in your family then it can speed up the process. It could be TE or hormonal and not sure if you have any other problems might be associated. Allie999 -dosage doesn't matter, some only have taken 20mg and had hair loss
  18. I would have to agree with you on most with yetanotheraccutanevictim...except on one thing..... he did take a high dose, but I would almost bet out all of you I have you beat! 120pds last dose at 8 months 120mg....total 17,500 I. U. of pure poison. If I remember correctly reading his posts back in 2014 we have a lot of the same issues minus I actually have dx of autoimmune disorders.
  19. There are a lot of post Accutane suffers who have taken DHEA with success and some didn't get results.
  20. Accutane and dry eyes

    To all those with dry eyes from Accutane....Unless you have inflammation restasis will not work!!!!! Though they claim for chronic dry eye, it is for those with inflammation and autoimmune disorders and it shouldn't be used in consistent long term use. if you need some help on the dry eye issue pm me
  21. I would suggest getting lab work before a year. You definitely need to continue your exercise even through joint pain. Good Luck - Oli Girl
  22. t981- My questions first are what was your dosage, length and did you have cystic or just persistent acne? Have you seen a doctor or had any labs done? You can pm me if you like, one must also remember that Roche themselves state that mechanisms are unknown and that the drug can work up to 2-4 months once treatment has ended. if your symptoms haven't subsided please pm me!
  23. Nervous about Accutane

    I guess my question would be first is what is going to be your dose and length of time? If you just have it on your jawline and chin have you had your hormones tested?
  24. I am from the U.S. and I am a little confused....Your Copper and Zinc are both 17 which would be in the normal range if I am reading correct, yet I agree your Vit D and Testosterone are low... Are your supplementing or treating for those that actually are low? I personally don't supplement with certain minerals and are in normal ranges for copper and zinc, but I developed autoimmune thyroid (graves) while on Accutane. I have to be careful and cater to certain supplements for my needs. I do know that tryingtohelp posted about field control study and 12yrs ago a few suffers tried and had success with this. I really wish I could pull the old archives from the ragrforum on copper and zinc. I do agree if your deficient then it will help, but overdosing might be an issue and maybe I missed a post, but just like supplementing with Vit A I would be careful if your in range or high.
  25. Well there's different types of hair loss. Some suffer MPB, hormonal issues, T.E. etc. or if you are having different issues or a lot of stress having taking Accutane can cause hair loss Here is a link to the thread. You can read through it. Especially Lamarr1986 and Max- posts http://www.acne.org/messageboard/topic/152239-the-answers-i-got-from-my-doctor-about-hair-loss/?page=3